# SDR HEEA077760

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,868 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Housing
- Part number: 400040055109
- Part serial: A1558
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HOUSING REMOVED FOR AN EVALUATION DUE TO EXCESSIVE CORROSION UNDER PAINT.
